Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 275915, 12 pages
Research Article

On the Stability of Trigonometric Functional Equations in Distributions and Hyperfunctions

1Department of Mathematics, Kunsan National University, Kunsan 573-701, Republic of Korea
2Department of Mathematics Education, Dankook University, Yongin 448-701, Republic of Korea

Received 6 February 2013; Accepted 10 April 2013

Academic Editor: Adem Kılıçman

Copyright © 2013 Jaeyoung Chung and Jeongwook Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Jaeyoung Chung, and Dohan Kim, “Ulam Problem for the Sine Addition Formula in Hyperfunctions,” Publications of The Research Institute for Mathematical Sciences, vol. 50, no. 2, pp. 227–250, 2014. View at Publisher · View at Google Scholar
  • Jaeyoung Chung, and Soon-Yeong Chung, “Ulam Problem for the Cosine Addition Formula in Sato Hyperfunctions,” Journal of Function Spaces, vol. 2015, pp. 1–10, 2015. View at Publisher · View at Google Scholar